Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Taylor spectral invariance for crisscross
commuting pairs on Banach spaces

Author: Shaokuan Li
Journal: Proc. Amer. Math. Soc. 124 (1996), 2069-2071
MSC (1991): Primary 47A10
MathSciNet review: 1322934
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem on the commuting property of Taylor's spectrum for crisscross commuting pairs is proved in this paper.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A10

Retrieve articles in all journals with MSC (1991): 47A10

Additional Information

Shaokuan Li
Affiliation: Department of Basic Sciences, China Textile University, 200051, Shanghai, People’s Republic of China

Keywords: Tuple of operators, Taylor's spectrum, Fredholm tuple
Received by editor(s): May 2, 1994
Received by editor(s) in revised form: September 30, 1994, November 29, 1994, and January 7, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society